Classification of periodic solutions in a single degree-of-freedom system with backlash

B. Besselink, A. Shukla, R.H.B. Fey, H. Nijmeijer

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

1 Downloads (Pure)

Samenvatting

In this paper a single degree-of-freedom system with backlash is studied for its periodic response. This system is modeled as a piecewise linear system with discontinuity in the net restoring force, caused by additional damping in the contact-zone. The periodic orbits are classified by their number of subspace boundary crossings and Floquet multipliers. For this classification, the known analytical solutions in the different subspaces are used in the multiple shooting algorithm and a continuation method. Some observations are also presented about the qualitative features (such as symmetry, rigid body solutions) exhibited by this class of systems.
Originele taal-2Engels
TitelProceedings of the ASME 2007 International Design Engineering Technical Conferences & Computers and Information in Engineering Conference (IDETC/CIE 2007), 4-7 September 2007, Nevada, USA
Pagina's1-10
StatusGepubliceerd - 2007

Vingerafdruk Duik in de onderzoeksthema's van 'Classification of periodic solutions in a single degree-of-freedom system with backlash'. Samen vormen ze een unieke vingerafdruk.

Citeer dit